Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Milwaukee, WI

July 18, 20155 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2015, 5:15 AM CDT for 5 counties in Wisconsin. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 5:15 AM CDT (10:15 UTC)
Expired
Jul 18, 2015, 6:00 AM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 95 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:40 AM CDTTSTM WND DMGFairwater, WILARGE TREE DOWN ON POWERLINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 3:56 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WUUS53 KMKX 181015
SVRMKX
WIC021-027-039-047-077-181100-
/O.NEW.KMKX.SV.W.0036.150718T1015Z-150718T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EASTERN MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
  WESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 600 AM CDT

* AT 515 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR RUSH LAKE TO NEAR LAKE WISCONSIN...MOVING EAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BEAVER DAM...WAUPUN...RIPON...BERLIN...COLUMBUS...POYNETTE...
  PARDEEVILLE...RANDOLPH...FALL RIVER...MARKESAN...PRINCETON...
  ROSENDALE...RIO...GREEN LAKE...BRANDON...CAMBRIA...FOX LAKE...
  ALTO...MANCHESTER AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8889 4390 8888 4389 8846 4394 8840
      4393 8840 4329 8901 4329 8952 4398 8920
TIME...MOT...LOC 1015Z 280DEG 42KT 4398 8883 4336 8951 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
3 follow-up statements
524 
WWUS53 KMKX 181034
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 AM CDT SAT JUL 18 2015

WIC021-027-039-047-077-181100-
/O.CON.KMKX.SV.W.0036.000000T0000Z-150718T1100Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-DODGE WI-FOND DU LAC WI-
534 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR COLUMBIA...SOUTHERN GREEN LAKE...SOUTHERN MARQUETTE...
NORTHWESTERN DODGE AND WESTERN FOND DU LAC COUNTIES...

AT 533 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROSENDALE TO NEAR WAUNAKEE...MOVING EAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS.  TORRENTIAL RAINFALL CAN ALSO BE 
EXPECTED. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...RIPON...COLUMBUS...POYNETTE...PARDEEVILLE...
RANDOLPH...FALL RIVER...MARKESAN...ROSENDALE...RIO...GREEN LAKE...
BRANDON...CAMBRIA...FOX LAKE...ALTO...MANCHESTER...ARLINGTON...
WYOCENA AND OTSEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4388 8888 4389 8846 4394 8840 4393 8840
      4329 8901 4329 8952 4362 8931
TIME...MOT...LOC 1033Z 280DEG 45KT 4385 8867 4324 8946 

HAIL...<.75IN
WIND...60MPH
 
$$

DAVIS
382 
WWUS53 KMKX 181051
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 AM CDT SAT JUL 18 2015

WIC077-181100-
/O.CAN.KMKX.SV.W.0036.000000T0000Z-150718T1100Z/
MARQUETTE WI-
551 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARQUETTE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4389 8846 4394 8840 4393 8840 4329 8901
      4329 8941 4360 8903 4389 8866
TIME...MOT...LOC 1050Z 280DEG 42KT 4385 8867 4324 8946 

$$

WIC021-027-039-047-181100-
/O.CON.KMKX.SV.W.0036.000000T0000Z-150718T1100Z/
COLUMBIA WI-GREEN LAKE WI-DODGE WI-FOND DU LAC WI-
551 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN COLUMBIA...SOUTHEASTERN GREEN LAKE...NORTHWESTERN
DODGE AND WESTERN FOND DU LAC COUNTIES...

AT 550 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROSENDALE TO NEAR WAUNAKEE...AND ARE NEARLY
STATIONARY.
 
HAZARD...60 MPH WIND GUSTS AND TORRENTIAL RAINFALL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...COLUMBUS...RANDOLPH...FALL RIVER...ROSENDALE...
BRANDON...CAMBRIA...FOX LAKE...ALTO...OTSEGO...DOYLESTOWN...ASTICO...
SOUTH BEAVER DAM...WEST ROSENDALE AND LAGODA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4389 8846 4394 8840 4393 8840 4329 8901
      4329 8941 4360 8903 4389 8866
TIME...MOT...LOC 1050Z 280DEG 42KT 4385 8867 4324 8946 

HAIL...<.75IN
WIND...60MPH
 
$$

DAVIS
493 
WWUS53 KMKX 181057
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
557 AM CDT SAT JUL 18 2015

WIC021-027-039-047-181105-
/O.EXP.KMKX.SV.W.0036.000000T0000Z-150718T1100Z/
COLUMBIA WI-GREEN LAKE WI-DODGE WI-FOND DU LAC WI-
557 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA...
SOUTHEASTERN GREEN LAKE...NORTHWESTERN DODGE AND WESTERN FOND DU LAC
COUNTIES WILL EXPIRE AT 600 AM CDT...

THE STORMS WHICH PROMPTED THE WARNING ARE MOVING OUT OF THE WARNED 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.  

WE HAVE NOT RECEIVED ANY SEVERE REPORTS EARLY THIS 
MORNING...THEREFORE WE WILL NOT CONTINUE TO ISSUE WARNINGS WITH THE 
LINE. IF THE LINE INTENSIFIES...OR WE GET REPORTS OF SEVERE 
WEATHER...WARNINGS WILL RESUME. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4389 8846 4394 8840 4393 8840 4329 8901
      4329 8941 4360 8903 4389 8866
TIME...MOT...LOC 1053Z 280DEG 42KT 4385 8867 4324 8946 

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:38 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 18, 3:38 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT SAT JUL 18 2015

.SHORT TERM...

TODAY AND TONIGHT- CONFIDENCE...MEDIUM.

AN ACTIVE WEATHER PATTERN IS EXPECTED FOR TODAY WITH THREE MAIN
FEATURES OF CONCERN.

THE FIRST BEING WITH THE CURRENT MCS ROLLING INTO WESTERN WISCONSIN
WHERE THRE IS A LONG HISTORY OF DAMAGING WINDS ASSOCIATED WITH IT.
THE MAIN UNCERTAINTY IS WITH HOW LONG IT WILL REMAIN AT SEVERE
LEVELS AS IT STARTS TO OUTRUN SOME OF THE BETTER LOW LEVEL MOISTURE
TRANSPORT WHICH IS ANGLED UP TOWARD SOUTHERN MINNESOTA.  18.08Z RAP
ANALYSIS SHOWS A HIGHLY UNSTABLE ENVIRONMENT SITUATED FROM SOUTHEAST
MINNESOTA DOWN INTO SOUTHWEST WISCONSIN WHERE 0-3KM MUCAPE IS AROUND
4000 J/KG.  CURRENTLY...THE STRONGEST PART OF THE LINE IS IN
NORTHERN WISCONSIN WHERE THE MCV IS ALONG WITH A BETTER REAR INFLOW
JET...BUT AM EXPECTING THE SOUTHERN PORTION OF THE LINE TO BE
MAINTAINED AND RIDE ALONG THE INSTABILITY GRADIENT THROUGH SOUTHERN
WISCONSIN THIS MORNING.  WHETHER IT WILL BE SEVERE OR NOT IS
UNCERTAIN AS IT WILL BE LEAVING THE BETTER LOW LEVEL MOISTURE
TRANSPORT CHANNEL.  TRENDS WILL CONTINUE TO BE MONITORED.

CLOUD COVER AND HOW FAST THE MCS MOVES OUT OF THE REGION PLAYS INTO
HOW HOT CONDITIONS WILL BE TODAY.  THERE CURRENTLY IS AN EXPANSIVE
UPPER LEVEL CLOUD DECK BLOWING OFF OF THE MCS WHICH COULD SLOW HOW
FAST TEMPERATURES RISE THIS MORNING...PARTICULARLY IF WE HAVE SOME
RAIN MOVE THROUGH.  STRONG SOUTHERLY LOW LEVEL FLOW IS EXPECTED TO
HELP CLEAR CONDITIONS OUT GOING INTO THIS AFTERNOON WHICH SHOULD
ALLOW TEMPERATURES TO RISE UP TO 90F OR ABOVE.  SURFACE DEW POINTS
ARE ALREADY IN THE LOW 70S WITH THE AIR MASS TO THE SOUTH SHOWING
DEW POINTS IN THE MID TO UPPER 70S.  THE EXPECTED COMBINATION OF
TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S ARE EXPECTED TO
PUSH HEAT INDICES INTO THE 100-104 DEGREE RANGE TODAY ACROSS MUCH OF
THE REGION.  FDL AND WASHINGTON COUNTIES LOOK TO BE JUST AS WARM AS
COUNTIES TO THE WEST...SO HAVE ADDED THEM TO THE ADVISORY.

THE FOCUS THEN TURNS TO THE SEVERE POTENTIAL FOR THIS AFTERNOON AND
EVENING AS THE ENVIRONMENT RECHARGES AFTER THE MCS CLEARS.  18.00Z
NAM/GFS/RAP SOUNDINGS ALL SHOW A HIGHLY UNSTABLE/FAT CAPE PROFILE
AHEAD OF A COLD FRONT.  THERE DOES APPEAR TO BE SOME WIND SHEAR AS
WELL...MAINLY IN THE LOWEST 3KM...BUT IT DOES EXTEND TO THE TOP
PORTIONS OF THE SOUNDING WHERE AN UPPER LEVEL JET STREAK WILL BE
PROPAGATING EAST INTO THE REGION.  LARGE HAIL AND DAMAGING WINDS
LOOK TO BE THE MAIN THREATS DUE TO THE HIGH INSTABILITY/0-3KM
SHEAR...BUT THERE COULD BE A BOUNDARY LEFT OVER FROM THIS MORNINGS
MCS WHICH COULD BE A FOCUS FOR TORNADO DEVELOPMENT.  0-1KM SHEAR
WOULD LIKELY BE MAXIMIZED ALONG THIS BOUNDARY IF THE SOUTHERLY LOW
LEVEL FLOW DOES NOT WIPE IT OUT OR PUSH IT BACK TO THE NORTH.
SOUNDINGS ALSO ARE NOT LOOKING AS CAPPED AS PREVIOUSLY THOUGHT...SO
CONVECTION MAY INITIATE A BIT EARLIER IN THE AFTERNOON THAN
TYPICALLY WOULD OCCUR.  THE MAIN WINDOW FOR SEVERE WEATHER APPEARS
TO BE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS.

SUNDAY... FORECAST CONFIDENCE HIGH.

THE COLD FRONT WILL LIKELY CLEAR SOUTHEAST WI BY MID SUNDAY MORNING.
IT IS A SMALL CHANCE... BUT THUNDERSTORMS COULD EITHER BE ONGOING OR
TRIGGERED BY THE FRONTAL PASSAGE AS IT MOVES THROUGH SOUTHERN WI
SUNDAY MORNING.

PLAN ON QUIET AND MORE COMFORTABLE WEATHER LATER SUNDAY AFTERNOON
AND NIGHT BEHIND THE FRONT. HIGH TEMPS WILL BE COOLER THAN THE
PREVIOUS TWO DAYS... ONLY IN THE LOWER 80S. DEWPOINTS WILL BE
STEADILY FALLING THROUGH THE AFTERNOON. WINDS WILL BE A LITTLE
BREEZY OUT OF THE NORTHWEST SUNDAY AFTERNOON.

.LONG TERM...

MONDAY... FORECAST CONFIDENCE MEDIUM.

THE ECMWF AND GFS ARE NOW BRINGING CHANCES FOR SHOWERS AND
THUNDERSTORMS INTO CENTRAL AND SOUTHERN WI MONDAY AFTERNOON AND
NIGHT. THIS IS DUE TO A SHORTWAVE TROUGH AND RIGHT ENTRANCE REGION
OF AN UPPER JET. A COLD FRONT WILL SLIDE SOUTH THROUGH WI LATE
MONDAY NIGHT. THESE FEATURES ARRIVE EARLIER THAN PREVIOUS FORECASTS.

TUESDAY THROUGH FRIDAY... FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE WILL SET UP OVER THE GREAT LAKES REGION FOR MUCH OF
NEXT WEEK. DRY AIR IN PLACE WILL MAKE IT DIFFICULT FOR ANY
SHORTWAVES CROSSING THE AREA TO PRODUCE PRECIP. THE GFS AND ECWMF
HAVE BACKED OFF ON QPF FOR SOUTHERN WI ON WED THROUGH FRI. EXPECT
POPS TO BE CUT BACK IN LATER FORECASTS. THE NEXT REAL CHANCE FOR
PRECIP NOW LOOKS LIKE SATURDAY.

TEMPERATURES WILL REMAIN AROUND NORMAL WITH HIGHS AROUND 80.

&&

.AVIATION/12Z TAFS/...

THE MAIN FOCUS AT THE TAF SITES IS WITH TWO POSSIBLE ROUNDS OF
CONVECTION...ONE POSSIBLY COMING THIS MORNING WITH ANOTHER ROUND
POSSIBLE THIS AFTERNOON/EVENING.  A LINE OF STORMS CURRENTLY IN WEST
CENTRAL WISCONSIN IS EXPECTED TO TRACK EAST SOUTHEAST THIS MORNING
AND COULD ROLL THROUGH THE REGION AND BRING SOME STRONG WINDS AND
LOW VISIBILITIES ALONG WITH IT.  AFTER THAT SYSTEM MOVES
THROUGH...SOUTHERLY WINDS WILL PICK UP DURING THE DAY AS A HOT AND
HUMID AIR MASS CREATES A VERY UNSTABLE ATMOSPHERE FOR THIS AFTERNOON
AND EVENING.  ANOTHER ROUND OF STORMS SHOULD DEVELOP AHEAD OF A COLD
FRONT WHICH WILL PUSH THROUGH THIS EVENING.  STRONG WINDS AND LOW
VISIBILITY WILL AGAIN BE POSSIBLE WITH THIS ROUND OF STORMS.

&&

.MARINE...

TWO ROUNDS OF STORMS MAY AFFECT THE NEARSHORE WATERS OF LAKE
MICHIGAN THIS MORNING AND THEN AGAIN THIS AFTERNOON AND EARLY
EVENING.  WINDS WILL BE ON THE INCREASE INTO THIS AFTERNOON OUT OF
THE SOUTH WITH SOME GUSTS POSSIBLY REACHING THE 20 TO 25 KT RANGE.
A COLD FRONT WILL SWING THROUGH THE REGION TONIGHT AND BRING WINDS
AROUND TO THE WEST NORTHWEST THROUGH THE REST OF THE WEEKEND.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     WIZ046-047-051-056>059-062>072.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...HALBACH
SUNDAY THROUGH FRIDAY...MRC
Hazardous weather outlook, Jul 17, 3:20 PM CDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI JUL 17 2015

WIZ046-047-051-052-056>060-062>072-182030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
320 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL PERSIST ACROSS THE SOUTHEAST...MOSTLY
SOUTH OF PORT WASHINGTON INTO THE EARLY EVENING.

HEAT INDEX VALUES WILL LINGER IN THE LOWER 90S INTO THE EARLY
EVENING. VERY HUMID CONDITIONS WILL CONTINUE THROUGH THE NIGHT.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS LATE TONIGHT WEST OF
MADISON. SOME OF THESE STORMS MAY BE STRONG WITH AN ISOLATED
SEVERE THUNDERSTORM POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT AS
A COLD FRONT MOVES SOUTH THROUGH THE REGION. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

A HEAT ADVISORY IS IN EFFECT SATURDAY AFTERNOON SOUTH OF A BERLIN
TO HARTFORD TO GERMANTOWN LINE. THE MILWAUKEE AND MADISON
METROPOLITAN AREAS ARE IN THE HEAT ADVISORY. HEAT INDEX VALUES
MAY REACH 95 TO 104 BUT WILL REMAIN SLIGHTLY COOLER RIGHT ALONG
LAKE MICHIGAN.

THERE ARE SMALL CHANCES FOR THUNDERSTORMS TUESDAY AND AGAIN
WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY INTO SATURDAY NIGHT.

LMZ643>646-182030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED SOUTH OF PORT WASHINGTON
EARLY THIS EVENING. AREAS OF FOG AND HAZE ARE LIKELY AND THE FOG
MAY BECOME DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT AS
A COLD FRONT MOVES SOUTH THROUGH THE REGION. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

WARM...MOIST AIR SETTLING OVER LAKE MICHIGAN WILL RESULT IN FOG
AND HAZE SATURDAY INTO SATURDAY NIGHT. THE FOG MAY BE DENSE AT
TIMES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS TUESDAY AND AGAIN
WEDNESDAY NIGHT INTO FRIDAY.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 18, 4:19 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 AM CDT SAT JUL 18 2015

WIZ046-047-056>058-062-063-181015-
SAUK-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
419 AM CDT SAT JUL 18 2015

...A LINE OF STRONG THUNDERSTORMS IS APPROACHING SOUTH CENTRAL
WISCONSIN...

AT 418 AM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
STEVENS POINT TO NEAR BOSCOBEL...AND WAS MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WESTERN MADISON...MIDDLETON...WAUNAKEE...BARABOO...VERONA...
PORTAGE...REEDSBURG...MOUNT HOREB...WINDSOR...BERLIN...DODGEVILLE...
PRAIRIE DU SAC...SAUK CITY...WISCONSIN DELLS...MINERAL POINT...LAKE
WISCONSIN...DEFOREST...CROSS PLAINS...LODI AND LAKE DELTON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4376 8889 4287 8963 4286 8984 4281 8984
      4283 9042 4320 9043 4321 9029 4319 9025
      4317 9019 4355 9019 4356 9031 4364 9031
      4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0918Z 291DEG 37KT 4451 8949 4319 9077

MRC
Local storm report, Jul 18, 5:14 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     TSTM WND GST     PRINCETON               43.85N 89.13W
07/18/2015  M51.00 MPH       GREEN LAKE         WI   EMERGENCY MNGR

0511 AM     TSTM WND GST     KINGSTON                43.70N 89.13W
07/18/2015  E50.00 MPH       GREEN LAKE         WI   EMERGENCY MNGR

&&

SMARQUARDT

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 4:19 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Iowa, Marquette, Sauk56 min
Jul 18, 4:45 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk45 min
Jul 18, 5:27 AM CDTSpecial Marine WarningMKX2 hr
Jul 18, 5:47 AM CDTSpecial Weather StatementMKXDane, Dodge, Fond du Lac, Jefferson, Milwaukee, Ozaukee and 3 more58 min
Jul 18, 6:11 AM CDTSpecial Weather StatementMKXDane34 min
Jul 18, 7:07 AM CDTSpecial Marine WarningMKX53 min
Jul 18, 1:08 PM CDTTornado WarningMKXIowa, Lafayette52 min
Jul 18, 1:26 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock34 min
Jul 18, 1:49 PM CDTSpecial Weather StatementMKXJefferson, Washington41 min
Jul 18, 1:57 PM CDTSevere Thunderstorm WarningMKXLafayette18 min
Jul 18, 1:59 PM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock31 min
Jul 18, 2:07 PM CDTSpecial Weather StatementMKXWalworth23 min
Jul 18, 2:09 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth51 min
Jul 18, 2:15 PM CDTAreal Flood AdvisoryMKXGreen, Racine, Rock, Walworth60 min
Jul 18, 2:24 PM CDTSevere Thunderstorm WarningMKXDodge, Green, Jefferson, Rock, Walworth, Washington and 1 more51 min
Jul 18, 2:31 PM CDTSpecial Marine WarningMKX119 min
Jul 18, 2:40 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Waukesha2 hr
Jul 18, 2:45 PM CDTTornado WarningMKXRock, Walworth30 min
Jul 18, 2:55 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Rock, Walworth, Waukesha35 min
Jul 18, 3:04 PM CDTTornado WarningMKXKenosha, Racine, Walworth26 min
Jul 18, 3:22 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.